# SDR REXA2022040100545

- Difficulty date: March 16, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Joint
- Part number: SH670325241
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL BUTTSTRAP JOINT AT F.S.280 IS CORRODED BETWEEN STRINGER 23R AND 24R.	REPAIRED CIRCUMFERENTIAL JOINT AT F.S.280 IAW ENDEAVOR AIR EA CRJ953-13055
